Preprints - Differential geometry and related areas

arXiv Search for Roma01.Math - differential geometry and related areas

26 results for differential geometry and related areas
  1. arxiv-id: 1807.04373v4 [Abstract, pdf]
    Spherical surfaces with conical points: systole inequality and moduli spaces with many connected components
    Gabriele Mondello, Dmitri Panov
    Published: 2018-07-11
    Journal Reference: Geom. Funct. Anal. (2019), pp. 1-84

  2. arxiv-id: 1807.02144v3 [Abstract, pdf]
    Ergodic invariant measures on the space of geodesic currents
    Viveka Erlandsson, Gabriele Mondello
    Published: 2018-07-05

  3. arxiv-id: 1604.01569v2 [Abstract, pdf]
    Index theorems for couples of holomorphic self-maps
    Paolo Arcangeli
    Published: 2016-04-06

  4. arxiv-id: 0812.1602v2 [Abstract, pdf]
    Poisson structures on the Teichmueller space of hyperbolic surfaces with conical points
    Gabriele Mondello
    Published: 2008-12-09
    Journal Reference: "In the Tradition of Ahlfors-Bers, V", Contemporary Mathematics, vol. 510, Amer. Math. Soc., Providence, RI, 2010, pp. 307-329

  5. arxiv-id: 0804.0605v2 [Abstract, pdf]
    Riemann surfaces with boundary and natural triangulations of the Teichmueller space
    Gabriele Mondello
    Published: 2008-04-03
    Journal Reference: J. Eur. Math. Soc. (JEMS) 13 (2011), pp. 635-684

  6. arxiv-id: 0802.2011v1 [Abstract, pdf]
    A criterion of convergence in the augmented Teichmueller space
    Gabriele Mondello
    Published: 2008-02-14
    Journal Reference: Bull. Lond. Math. Soc. 41 (2009), pp. 733-746

  7. arxiv-id: 0705.1792v1 [Abstract, pdf]
    Riemann surfaces, ribbon graphs and combinatorial classes
    Gabriele Mondello
    Published: 2007-05-12
    Journal Reference: "Handbook of Teichm\"uller theory II", EMS (2009), pp. 151-216

  8. arxiv-id: math/0610698v4 [Abstract, pdf]
    Triangulated Riemann surfaces with boundary and the Weil-Petersson Poisson structure
    Gabriele Mondello
    Published: 2006-10-23
    Journal Reference: J. Differential Geometry 81 (2009), pp. 391-436

  9. arxiv-id: math/0602111v3 [Abstract, pdf]
    A remark on the virtual homotopical dimension of some moduli spaces of stable Riemann surfaces
    Gabriele Mondello
    Published: 2006-02-06
    Journal Reference: Journal of the European Mathematical Society, vol.10 (1) 2008, pp.231-241

  10. arxiv-id: math/0303207v2 [Abstract, pdf]
    Combinatorial classes on the moduli space of curves are tautological
    Gabriele Mondello
    Published: 2003-03-17
    Journal Reference: Int. Math. Res. Not. 2004, no. 44, 2329-2390

© Università degli Studi di Roma "La Sapienza" - Piazzale Aldo Moro 5, 00185 Roma